# SDR GTIA2023122637717

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 21,515 hours, 9,494 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Green Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

GREEN HYD SYSTEM LOST ALL FLUID.-DURING VISUAL INSPECTION FOUND THE HYD PRESSURE PIPE DAMAGED. R/R HYD PRESSURE PIPE IAW AMM 29-11-49. CORRECTIVE ACTION ON LP 3498363-2. AND SERVICE GREEN HYD SYSTEM IAW AMM 12-12-29. A/C OK TO CONTINUE SERVICE.
